# SDR ASAA2017103122496

- Difficulty date: October 31, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 947.5 IS CORRODED STR 19R STR 20R. GROUNDED - YES. REMOVED FRAME SECT AND SPLICE, FABBED NEW AND INSTALLED. ALODINE, PRIMED AND PART MARKED IAW DWG 147A1047. REMOVED AND REINSTALLED FAIL SAFE ANGLE, CLIPS, PANEL SUPPORT ANGLES IAW SRM 51-40-02. INSTALLED STRINGER CLIPS IAW DWG 147A3500.
